Multipoint Pade approximants and related continued fractions

  • Olav Njåstad
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1406)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G.A. Baker, Jr. and P. Graves-Morris, Padé Approximants, I, II, Encyclopedia of Mathematics and its Applications 13,14, Addison-Wesley Publ. Co. (1980).Google Scholar
  2. 2.
    C.K. Chui, "Recent results on Padé approximants and related problems", Approximation Theory II (Eds.: C.C. Lorentz, C.K. Chui and L.L. Schumaker), Academic Press (1976), 79–115.Google Scholar
  3. 3.
    M.A. Galucci and W.B. Jones, "Rational approximations corresponding to Newton series (Newton-Padé approximants)," J. Approximation Theory 17 (1976), 366–392.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    E. Hendriksen and O. Njåstad, "A Favard type theorem for rational functions," J. Math. Anal. Appl., to appear.Google Scholar
  5. 5.
    E. Hendriksen and O. Njåstad, "Positive multipoint Padé continued fractions," Proc. Edinburgh Math. Soc. 32 (1989), 261–269.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    W.B. Jones and W.J. Thron, Continued Fractions: Analytic Theory and Applications, Encyclopedia of Mathematics and its Applications 12, Addison-Wesley Publ. Co. (1980).Google Scholar
  7. 7.
    J. Karlsson, "Rational interpolation and best rational approximation," J. Math. Anal. Appl. 52 (1976), 38–52.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    O. Njåstad, "An extended Hamburger moment problem", Proc. Edinburgh Math. Soc. (Series II) 28 (1985), 167–183.MathSciNetCrossRefGoogle Scholar
  9. 9.
    O. Njåstad, "Unique solvability of an extended Hamburger moment problem," J. Math. Anal. Appl. 24 (1987), 502–519.MathSciNetCrossRefGoogle Scholar
  10. 10.
    O. Njåstad, "A multipoint Padé approximation problem," Analytic Theory of Continued Fractions II (Ed.: W.J. Thron), Springer Lecture Notes in Mathematics 1199 (1986), 263–268.Google Scholar
  11. 11.
    O. Njåstad, "Multipoint Padé approximation and orthogonal rational functions," Nonlinear Numerical Methods and Rational Approximation, (Ed.: A. Cuyt), Reidel Publishing Co. (1988), 259–270.Google Scholar
  12. 12.
    E.B. Saff, "An extension of Montessus de Ballore’s theorem on the convergence of interpolation rational functions," J. Approximation Theory 6 (1972), 63–67.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    H. Wallin, "Rational interpolation to meromorphic functions," Padé Approximation and its Applications (Eds.: M.G. de Bruin and H. van Rossum), Springer Lecture Notes in Mathematics 888 (1981), 371–382.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Olav Njåstad
    • 1
  1. 1.Department of MathematicsUniversity of Trondheim - NTHTrondheimNorway

Personalised recommendations